Spectra for the product of gaussian noises

Kish, László Béla, Mingesz, Róbert Zoltán, Gingl, Zoltán, Granqvist, Claes-Goran: Spectra for the product of gaussian noises.
METROLOGY AND MEASUREMENT SYSTEMS, 19 (4). pp. 653-658. ISSN 0860-8229 (2012)

[img]
Preview
Text
MMS_2012_653_u.pdf - Published Version

Download (220kB) | Preview
Item Type: Article
Journal or Publication Title: METROLOGY AND MEASUREMENT SYSTEMS
Date: 2012
Volume: 19
Number: 4
Page Range: pp. 653-658
ISSN: 0860-8229
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2154378
DOI id: https://doi.org/10.2478/v10178-012-0057-0
Related URLs:
Date Deposited: 2016. Feb. 16. 11:49
Last Modified: 2018. Aug. 29. 11:28
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/6324
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year